Experience Report - In september did shrooms and felt nothing

Discussion in 'Magic Mushrooms (Psilocybe & Amanita)' started by Scoobysnack, Feb 27, 2018.

  1. Scoobysnack

    Scoobysnack Silver Member

    Reputation Points:
    10
    Messages:
    24
    Joined:
    Oct 6, 2017
    from California, United States
    I did an 8th of shrooms my partner also did an 8th. He felt it said they were good. They came out of the same bag. I don't understand. I'm taking a bunch of medications for depression anxiety and bipolar. One of my meds is tofranil/imipramine we were thinking maybe because I took that medication it didn't work. Any ideas?
     
  2. SirDabathin

    SirDabathin Silver Member

    Reputation Points:
    470
    Messages:
    237
    Joined:
    Nov 13, 2017
    19 y/o from Michigan, United States
    A good question to ask is if the mushrooms were dried or not. If you do not dry the mushrooms they can retain a lot of water weight which discombobulates the effectiveness of the dose.

    Also did you eat anything 6 hours before the dose? This could have also had an effect on the outcome of your experience.

    Could you describe the thoughts and feelings you had during your experience. Maybe you were effectively dosed, but just didn't recognize it.

    Either that or you had some bunk ass shroomies. I have no knowledge on whether or not the medication you were taking had an adverse effect on your dose. Maybe someone else could answer this?
     
  3. Scoobysnack

    Scoobysnack Silver Member

    Reputation Points:
    10
    Messages:
    24
    Joined:
    Oct 6, 2017
    from California, United States
    I did eat before. They were dried out maybe they were bunk the person I did them with felt them but not super high. I felt just really upset I didn't feel anything. I've done shrooms before and I was high af.
     
  4. SirDabathin

    SirDabathin Silver Member

    Reputation Points:
    470
    Messages:
    237
    Joined:
    Nov 13, 2017
    19 y/o from Michigan, United States
    An eighth of shrooms is still considered a threshold dose in my opinion. You should try dosing in the 6-7 gram range if you want to fell the true effects of the mushroom.

    Next time you dose try not eating 6 hours before the dose. This allows you to digest the mushrooms faster and makes the come up much shorter.
     
  5. ghoul

    ghoul Silver Member

    Reputation Points:
    170
    Messages:
    58
    Joined:
    Jul 27, 2015
    from Canada
    The medication you listed acts on serotonin receptors, which would interfere with the mushrooms. I'd say 3.5 grams is a fine dose for mushrooms, perhaps not resulting in intense hallucinations or total ego death, but definitely some perception distortion, closed eye visuals and a noticeable high. Your medication definitely affected your mushroom trip. You also said you take other medication, mind listing them off? Taking more mushrooms won't give you the desired results either, in fact it may result in the dreaded serotonin syndrome, which can be deadly. If you want to use mushrooms, talk to your doctor about changing medications that don't effect serotonin receptors, and put recreational mushroom use on the back burner until you can find a more compatible medication regimen.
     
    1. 4/5,
      Thanks for stating this info.
      Feb 28, 2018
  6. Scoobysnack

    Scoobysnack Silver Member

    Reputation Points:
    10
    Messages:
    24
    Joined:
    Oct 6, 2017
    from California, United States
  7. HyperXHyperX

    HyperXHyperX Silver Member

    Reputation Points:
    15
    Messages:
    161
    Joined:
    Dec 11, 2016
    from Austria
    Yeah, it's the meds. Taking Zoloft (SSRI) and shrooms is dangerous and can result in serotonin syndrome. However, antipsychotics like zyprexa are blocking the effects of shrooms by not letting them bind to the receptors. Clonazepam is dulling your trip as well. Not sure about that imipramine, but I suspect it's not doing any favour either.

    Please use Google to research if there's any interaction between drugs/meds in the future. It's really important.
     
    1. 5/5,
      Important information given. This answered OP's question
      Mar 1, 2018
  8. Scoobysnack

    Scoobysnack Silver Member

    Reputation Points:
    10
    Messages:
    24
    Joined:
    Oct 6, 2017
    from California, United States
    Thanks I will do research from now on. I thought it was the imipramine because I read online it makes it stay in your system longer. Just now my friend told me it was my meds. Scary that I did that without knowing the interactions with my meds. Good advice thanks for the reply.
     
  9. Shampoo

    Shampoo entity of sorts Staff Member

    Reputation Points:
    8,348
    Messages:
    3,053
    Joined:
    Nov 10, 2007
    from france
    Imipramine targets SERT, as well as 5HT2a/c receptors, which are all going to interfere with the effects of any psychedelic. The clonazepam will also reduce any effects, and is often used to counteract the effects of psychedelic drugs. Olanzapine (zyprexa) is also a potent antipsychotic which targets the exact same receptors as psilocybin and will block it's effects. Zoloft will dull the effects as well. That cocktail of drugs is quite extreme, and is basically a total blockade of any psychedelic effects.

    The risk of serotonin syndrome is not that high with agonist drugs like psilocybin, but should be considered. The bigger consideration is, if you are on a very heavy cocktail of antidepressants, antipsychotics and anxiolytics, do you think that you are in a good headspace for psychedelic exploration? No one can answer this but you, but it should be something that you think about.

    Finally, contrary to the above comment by @SirDabathin, 3.5g of dried psilocybin is well above a threshold dose for most strains, and should cause quite significant effects in most people. 6-8g is a very high dosage.
     
    1. 5/5,
      Wake up call, great detailed information I've gotten on this subject, thanks
      Mar 2, 2018
  10. Scoobysnack

    Scoobysnack Silver Member

    Reputation Points:
    10
    Messages:
    24
    Joined:
    Oct 6, 2017
    from California, United States
    @Shampoo you are right about that I probably shouldn't be messing around with shrooms with my mental condition. I'm probably never going to do them again.
     
  11. Adas

    Adas Silver Member

    Reputation Points:
    635
    Messages:
    1,963
    Joined:
    Aug 22, 2013
    23 y/o from Slovakia
    Dangerous advice. 3.5g of some shrooms can be enough for ego death. May be way too much for some people!
     
  12. TheBigBadWolf

    TheBigBadWolf Imperial Wizzard Gold Member Donating Member

    Reputation Points:
    12,077
    Messages:
    6,962
    Joined:
    Apr 11, 2010
    from Germany, Federal Republic of
    This is sure true for the sorts that grow (the Central European Liberty Caps)in the wild in my neck of woods. I've never (due to be friendly to the spirits of the growing place I surmise) have had any 'bad trip', but I experienced things that were neither ego death-like nor extremely spaced out, but things that needed a well-saddled trip-rider from as little as 1.5g dried shroom matter.
    Sometimes I believe that some users lose the natural gauge with growing tolerance.

    BBW
     
  13. SirDabathin

    SirDabathin Silver Member

    Reputation Points:
    470
    Messages:
    237
    Joined:
    Nov 13, 2017
    19 y/o from Michigan, United States
    Sorry about my disregard for the OP, I was baked off my ass that day and found myself talking out of it more often than not.

    I was only referring to the fact that the true character of the mushroom reveals itself at a heroic dose such as 7 grams. This is also before I had the knowledge that the OP's medication was interfering with the potency of the dose. Also I did not take the mental health of the OP into account.

    My apologies.
     
  14. Kenny beety

    Kenny beety Newbie

    Reputation Points:
    0
    Messages:
    4
    Joined:
    Jun 1, 2018
    27 y/o from California, United States
    It could be from your medication but I recently had two eighths of the same shrooms that i got from the same guy and 4 days ago I only ate half of the eighth and my girlfriend ate the other half and we both tripped all night long and had a very good trip.

    Then last night I ate the other eighth to myself and didn't feel anything, I didn't get any kind of body high or a head high, I didnt see any hallucinations of any kind either, was very disappointed and confussed.

    I'm not familiar with the type of medication that your on but the chemicals could not contract right and could make you not trip?

    Also mixing psilocybin mushrooms and other medications is probably not the best idea it could lead to death or cause other physical problems, you should never mix drugs together or it could be fatal. If I was you I I would stir cleae from psychedelics or any other mind altering drugs.
     
  15. ghoul

    ghoul Silver Member

    Reputation Points:
    170
    Messages:
    58
    Joined:
    Jul 27, 2015
    from Canada
    Mushrooms have a really rapid development of tolerance. If you took the same amount of mushrooms as you did on day one at day four, you probably wouldn't feel very much. For best results, wait at least two or three weeks before trying again.
     
    1. 4/5,
      Sound and decent counsel.
      Jun 2, 2018
Tags: